# SDR UPS08851545

- Difficulty date: January 23, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN CHECKLIST, EMERGENCY EXIT LIGHTS DOES NOT ILLUMINATE.  IN DISARM POSITION LIGHT WILL NOT PRESS TO TEST.  RELAMPED EMERGENCY EXIT INDICATION LIGHT PER STD PRACTICES.  OPS CHECKS NORMAL.
